Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Having acne due to pollution and skin allergy. Skin turned black after using melacare. Can I use deriva gel?

hi i was having acne in ma face due to pollution and skin allergy by applying kumkum and later i purchased melacare for a month i used it and i gotta color change in my face more bright and i left tat cream and my skin turned more black . . m feeli sooo bad as my skin turned into black. . so hope i can get a remedy from dis kindly help me doctor. . which cream is suitable nor deriva gel is gud to apply?
Asked On : Fri, 10 Aug 2012
Answers:  2 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
melacare contains hydroquinone,tretinoin and mometasone
so it helps in improvement in fairness by peeling the skin
yes ,on stopping the cream the skin turns more darker due to its steroid content
not only that ,peeling of skin results in dryness ,and the budding skin underneath it is more sensitive so when exposed to sun and pollution the side effects lasts longer
melacare should be applied only at night and you need to use a better sunscreen in day time
application of moisturiser may also be required

coming to deriva ,it is a topical retinoid cream,it is good for acne but has side effects like allergy,more sensitivity of skin,dryness and scaling

initially you may also have more acne despite using the cream

so go to your doctor, get your skin checked ....think twice and talk to the doctor before you use any cream because you mentioned you have skin allergy too

hope i answered your query
feel free to contact me for further queries
thank you
Answered: Fri, 10 Aug 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear saritha...,
Thanks for choosig HCM..,
Yes...Your blackness is due to steriod in the cream..,
But tappering of cream..,
Using SUNSCREEN LOTION Suncare or Melaguard SPF 50+
morning times...,
Night use....kojic cream...,
will give fast respond..,
Answered: Sat, 11 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor